Pregnant or Not

I recently started bc.. I began to get sharp pains in my chest and I read some stuff on blood clots in lungs. After 1 month I began my new pack and discontinued taking them. I havent taking them for about three days & I'm not sure what is going on. I have had cramps lately (I've been treated for a yeast infection a month ago and chlamydia two months ago) & now I had light broken up blood after I went pee. I have already passes my ovulation window So that discharge has also come to mind (white/clear starts of milky and gets sticky when it dries.) but I'm not sure What is going on. Has anyone had similar instances?

2 Replies

  • Btw not taking the pills I haven't had anymore chest pains.

  • If you started then stopped the pill this will mess your system up and you will possibly get intermittent bleeding because of that.

    It is never recommended to just stop medication, and if you were concerned about chest pains you should go to see yor GP. Don't just trust what you find on google, most of it is nonsense.

You may also like...